RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 6  


Aizerman's problem in absolute stability theory for regulated systems
S. A. Aisagaliev
3
Uniqueness theorems for Franklin series converging to integrable functions
G. G. Gevorkyan
25
The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation
A. K. Gushchin
47
Galois theory, the classification of finite simple groups and a dense winding of a torus
D. D. Kiselev
65
Verbally closed virtually free subgroups
Ant. A. Klyachko, A. M. Mazhuga
75
Criteria for the individual $C^m$-approximability of functions on compact subsets of $\mathbb R^N$ by solutions of second-order homogeneous elliptic equations
P. V. Paramonov
83
Asymptotic behaviour of even canonical products with slight abnormalities in the distribution of the set of zeros, which has positive density
V. N. Seliverstov
98
Solutions of the BiHom-Yang-Baxter equation
X. Fang, W. Liu
128
Letter to the editors
V. A. Kozlov, S. A. Nazarov
146
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018